Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 807-814
http://dx.doi.org/10.1155/S0161171200002933

Hyperinvariant subspaces for some operators on locally convex spaces

University of Ljubljana, Department of Mathematics, Jadranska 19, Ljubljana 1000, Slovenia

Received 27 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some results concerning hyperinvariant subspaces of some operators on locally convex spaces are considered. Denseness of a class of operators which have a hyperinvariant subspace in the algebra of locally bounded operators is proved.